Thumbnail
Access Restriction
Subscribed

Author Bertsimas, Dimitris ♦ Vempala, Santosh
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2004
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Convex programs ♦ Polynomial time ♦ Random walks
Abstract Minimizing a convex function over a convex set in $\textit{n}-dimensional$ space is a basic, general problem with many interesting special cases. Here, we present a simple new algorithm for convex optimization based on sampling by a random walk. It extends naturally to minimizing quasi-convex functions and to other generalizations.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2004-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 51
Issue Number 4
Page Count 17
Starting Page 540
Ending Page 556


Open content in new tab

   Open content in new tab
Source: ACM Digital Library